Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Article

Zerrik, E. and Aadi, A.A. and Larhrissi, R. (2018) On the stabilization of infinite dimensional bilinear systems with unbounded control operator. Nonlinear Dynamics and Systems Theory, 18 (4). pp. 418-425.

Zerrik, E.H. and Aadi, A.A. and Larhrissi, R. (2017) Regional stabilization for a class of bilinear systems. IFAC-PapersOnLine, 50 (1). pp. 4540-4545.

Conference or Workshop Item

Zerrik, E.H. and Aadi, A.A. (2019) On the stabilization for a class of distributed bilinear systems. In: UNSPECIFIED.

Aadi, A.A. and Zerrik, E.H. (2019) Stabilization for a class of second order semilinear systems. In: UNSPECIFIED.

This list was generated on Fri Nov 27 13:17:48 2020 CET.